# SDR 2001FA0000512

- Difficulty date: November 8, 2001
- Submitted: November 16, 2001
- Operation: General aviation
- Aircraft: N5314J
- Make and model: Cessna 550
- Aircraft serial: 5500663
- Engine: Pwa JT15D4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13035616
- Part serial: 126982
- Condition: Misrepaired
- Location: Cabin Pressure
- Part time: 3,685 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF A REPAIRED CABIN PRESSURE RATE CONTROLLER IT WAS FOUND THAT THE AC WOULD NOT TEST OR PRESSURIZE ON THE GROUND.  AFTER CHECKING THE ATTACHING SYSTEMS THE CANNON PLUG ON THE CONTROLLER WAS DISCONNECTED AND INSPECTED.  AT INSPECTION IT WAS FOUND THAT THE CANNON PLUG PINS WERE PUSHED BACK FAR ENOUGH AND ALSO BENT SO AS NO CONNECTION COULD BE MADE. IT WAS ALSO NOTED THAT ON THE INSIDE OF THE CANNON PLUG THE  INSULATION ON THE WIRES HAD NOT BEEN STRIPPED BACK.  THE WIRES WERE JUST CRIMPED TO THE PINS AND PUT IN TO THE CANON PLUG.
